# SDR AALA201605039001

- Difficulty date: April 19, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 48,040 hours, 22,120 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000301400
- Part serial: CC2303
- Condition: Saturated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  LT ELEVATOR UPPER SURFACE SKIN HAS 14 AREAS OF WATER INGRESS.  REPAIRED LT UPPER SURFACE SKIN IAW SRM 55-21-11 PARAGRAPH 5G.
